# SDR A6WA202203258141

- Difficulty date: March 25, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 39,590 hours, 38,980 cycles
- Engine: Ge CF343B1
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Component: Engine, Ge, CF343B1
- Component part number: CF343B1
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

****SUPPLEMENTAL INFORMATION****AT FL 280 RH OIL PRESSURE INDICATION DROPPED TO ZERO. RECEIVED OIL LOW PRES WARN AND AURAL WARN. ENGINE ROLLED BACK AND STOPPED RUNNING. CW QRH SHUT DOWN THE ENGINE.  ***AIRCRAFT REMOVED FROM SERVICE***  REF WO#314605 JOB CARD 4- R&R ENG FOR CORRECTIVE.
